I have been taking 150 twice a day, and it has not helped fib and blood pressure,, up it to 225 twice a day, plus 5 mg of bystoic and I have higher pressure now then before and it has not stopped the a-Fib and I don't like taking it as mouth taste awful and frankly I do not like side effect, but doctor doesn't seem concerned... they say go to drug store for blood pressure check and it was so much higher there and I don't trust those machines at all
Your blood pressure is way too high, I suggest you go to the hosptital and get a full check up, there is definetely something that is not right, and you do not want a stroke or anything that HBP may cause to you. This is a delicate topic which needs to be seen by real proffessionals, forget about you primary doctor, as you say if he is not concerned, you have all the right to find yourself a true doctor who cares, who is there for you, not to tell you just go to the pharmacy.
Well in the end it is not his life in danger, it is yours and you must find and take a course of action , because he will not.
The medication is not doing it´s job, then you must take the bull by the horns and take these preventive measures, and as I mentioned If I were you I would go to the ER and then find a new Dr.-
Take care and good luck.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2010 • 1 answer
Posted 20 Aug 2010 • 1 answer
Posted 28 Sep 2010 • 1 answer
Posted 29 Jul 2012 • 3 answers
Posted 19 Aug 2016 • 0 answers